# SDR ABOR20201113001

- Difficulty date: November 5, 2020
- Submitted: November 13, 2020
- Operation: General aviation
- Aircraft: N49KC
- Make and model: Beech 200BEECH
- Aircraft serial: BB318
- Aircraft time: 19,295 hours, 18,950 cycles
- Engine: Pwa PT6A41
- Engine time: 9,452 hours, 8,646 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bearing
- Condition: Failed
- Location: Fcu Driveshaft
- Part time: 3,068 hours, 2,593 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FUEL CONTROL UNIT DRIVE SHAFT BEARINGS STARTED TO FAIL CAUSING ENGINE TORQUE AND FUEL FLOW FLUCTUATIONS.  ENGINE WAS NOT SHUT DOWN IN FLIGHT, REMOVED FUEL CONTROL UNIT TO FIND DRIVE SHAFT BEARINGS FAILING AND FUEL CONTROL UNIT TO HIGH PRESSURE FUEL PUMP DRIVE (PLASTIC) COUPLING ALMOST SHEARED.
